# SDR AALA202111127679

- Difficulty date: November 10, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737*
- Aircraft serial: 40769
- Aircraft time: 29,449 hours, 12,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 ENTRY DOOR SWITCH STRIKER PLATE DAMAGED. FOR ENTRY DOOR SWITCH STRIKER PLATE OF L1 STARTING AT 2 (B) OF AMM 52-71-11. REMOVED AND REPLACED L1 ENTRY DOOR SWITCH STRIKER PLATE PER AMM 52-71-11 UP TO AND INCLUDING (2), (A), (9). **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
